MathSciNet Relay Station
MathSciNet bibliographic data
MR2219381 92D30 (34K20 34K25)
Zhen, Jin; Ma, Zhien; Han, Maoan Global stability of an SIRS epidemic model with delays. Acta Math. Sci. Ser. B Engl. Ed. 26 (2006), no. 2, 291–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement